Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2007, 06:15 PM
Unregistered
Guest
 
Posts: n/a
Default Is Actonel good?

Actonel has caused me health problems which I never had before. I have had done x-rays, mri, venus doppler, you name it. I have a constant knee pain which radiates down my leg making me stop exercising and therefore making me gain weight. Also, feeling fatigue all the time and out of energy. Nausea, dizzy spells, tooth ache, and aconstant cough are among other symptoms. Let me not forget what it has done to me psychologically thinking that I may be terminally ill because of the way I have felt. Not to mention the 20% of money expenses caused by residuals not covered by my insurance. I would say that this medication was not tested enough on people before having it approved by the FDA. I could also see people taking further action because of the the harm this medication has caused to them.
Reply With Quote
  #2  
Old 01-21-2009, 03:21 AM
Darleen8081 Darleen8081 is offline
Junior Member
 
Join Date: Jan 2009
Location: Chestertown, MD
Posts: 8
Default Actonel

I started taking it 1 year ago and have had constant pain in my back and joints. My hands ache constantly. My sister in law has had the same side effects. We just realized it may be the Actonel. Do you know of any legal action?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
good Celina Avelox 0 05-12-2008 06:42 PM
It's Good Tina Ortho Tri-Cyclen 2 08-19-2007 11:26 PM
Good Kim Ortho Tri-Cyclen 0 12-02-2005 06:00 AM
good??? jo Yasmin 0 07-06-2005 05:00 AM
good Mikey Aciphex 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:51 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.